# SDR IPXA2018040928338

- Difficulty date: March 13, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION ON THE MAIN DECK CARGO FLOORBEAM UPPER TEE BS 480, LBL 77.  REPAIRED IAW SRM 53-00-51-1A-1, DETAIL II, REV 82, SRM 51-20-01-0G,  REV 82.
